# SDR ASAA2024021448404

- Difficulty date: February 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511619
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR STRUCTURE HAS 4EA AREAS WITH CORROSION. GROUNDED - YES. REMOVED CORROSION IAW B737-900ER SRM 51-10-02. NO LIMITS STATED. FABRICATED NEW WEB P/N 147A5116-19 IAW BAC DWG 147A5116 REV-. ALODINED IAW B737-900 AMM 51-21-41. PRIMED IAW B737-900 AMM 51-21-72. DRILLED TO FIT NEW WEB AND INSTALLED NEW WEB IAW B737-900ER SRM 51-40-05, 51-40-02 AND BAC DWG 147A5116 REV-.
